# SDR N6WA2015060702

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 30,965 hours, 22,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULBS BURNT OUT.  R & R PAX & GALLEY DOOR EMER LIGHTS BULBS IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
